Alert archive / Texas / Red Flag Warnings in 2012
Red Flag Warning 6, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Dec 19, 2012, 12:21 PM CST for 15 counties in Texas. It took effect at Dec 20, 2012, 3:00 AM CST. It was in force for 15 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 19, 2012, 12:21 PM CST (18:21 UTC)
- In effect from
- Dec 20, 2012, 3:00 AM CST
- Expired
- Dec 20, 2012, 6:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 20, 4:37 AM CST | NON-TSTM WND GST 52 | Goliad, TX | |
| Dec 20, 6:03 AM CST | NON-TSTM WND GST 52 | Cc Nas, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 6.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 480 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
734 WWUS84 KCRP 191821 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1221 PM CST WED DEC 19 2012 ...RED FLAG WARNING IN EFFECT FOR MOST OF SOUTH TEXAS LATE TONIGHT AND THURSDAY... .A STRONG COLD FRONT WILL BLAST THROUGH SOUTH TEXAS TONIGHT. MUCH COOLER AND DRIER AIR WILL POUR INTO THE AREA BEHIND THE FRONT. STRONG NORTH WINDS AND AN EXTREMELY DRY AIRMASS WILL INTERACT WITH DRY TO CURED FUELS CREATING A CRITICAL FIRE DANGER THREAT FOR MOST OF THE REGION. CONDITIONS WILL GRADUALLY IMPROVE DURING THE AFTERNOON THURSDAY AS WINDS DIMINISH IN INTENSITY. TXZ229>234-239>244-200900- /O.UPG.KCRP.FW.A.0005.121220T1200Z-121221T0000Z/ /O.NEW.KCRP.FW.W.0006.121220T0900Z-121220T2100Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- 1221 PM CST WED DEC 19 2012 ...RED FLAG WARNING IN EFFECT FOR MOST OF SOUTH TEXAS FROM 3 AM TO 3 PM CST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO THURSDAY AFTERNOON. CONDITIONS WILL IMPROVE DURING THE AFTERNOON AS THE STRONGER WINDS DECREASE IN INTENSITY. * WIND...NORTHERLY 20 FOOT WINDS 20 TO 30 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 10 AND 25 PERCENT ACROSS THE WATCH AREA...LOWEST VALUES DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HART
7 follow-up statements
549 WWUS84 KCRP 192119 CCA RFWCRP URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 319 PM CST WED DEC 19 2012 ...RED FLAG WARNING IN EFFECT FOR MOST OF SOUTH TEXAS LATE TONIGHT AND THURSDAY... .A STRONG COLD FRONT WILL BLAST THROUGH SOUTH TEXAS TONIGHT. MUCH COOLER AND DRIER AIR WILL POUR INTO THE AREA BEHIND THE FRONT. STRONG NORTH WINDS AND AN EXTREMELY DRY AIRMASS WILL INTERACT WITH DRY TO CURED FUELS CREATING A CRITICAL FIRE DANGER THREAT FOR MOST OF THE REGION. CONDITIONS WILL GRADUALLY IMPROVE DURING THE AFTERNOON THURSDAY AS WINDS DIMINISH IN INTENSITY. TXZ229>234-239>244-201215- /O.UPG.KCRP.FW.A.0005.121220T1200Z-121221T0000Z/ /O.COR.KCRP.FW.W.0006.121220T0900Z-121220T2100Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- 319 PM CST WED DEC 19 2012 ...RED FLAG WARNING IN EFFECT FOR MOST OF SOUTH TEXAS FROM 3 AM TO 3 PM CST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO THURSDAY AFTERNOON. CONDITIONS WILL IMPROVE DURING THE AFTERNOON AS THE STRONGER WINDS DECREASE IN INTENSITY. * WIND...NORTHERLY 20 FOOT WINDS 20 TO 30 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 10 AND 25 PERCENT ACROSS THE WARNED AREA...LOWEST VALUES DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HART
287 WWUS84 KCRP 200041 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 641 PM CST WED DEC 19 2012 ...RED FLAG WARNING IN EFFECT FOR MOST OF SOUTH TEXAS LATE TONIGHT AND THURSDAY... .A STRONG COLD FRONT WILL BLAST THROUGH SOUTH TEXAS TONIGHT. MUCH COOLER AND DRIER AIR WILL POUR INTO THE AREA BEHIND THE FRONT. STRONG NORTH WINDS AND AN EXTREMELY DRY AIRMASS WILL INTERACT WITH DRY TO CURED FUELS CREATING A CRITICAL FIRE DANGER THREAT FOR MOST OF THE REGION. CONDITIONS WILL GRADUALLY IMPROVE DURING THE AFTERNOON THURSDAY AS WINDS DIMINISH IN INTENSITY. TXZ246-201130- /O.EXA.KCRP.FW.W.0006.121220T0900Z-121220T2100Z/ REFUGIO- 641 PM CST WED DEC 19 2012 ...RED FLAG WARNING IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY FOR MOST OF SOUTH TEXAS FROM 3 AM TO 3 PM CST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO THURSDAY AFTERNOON. CONDITIONS WILL IMPROVE DURING THE AFTERNOON AS THE STRONGER WINDS DECREASE IN INTENSITY. * WIND...NORTHERLY 20 FOOT WINDS 20 TO 30 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 15 AND 25 PERCENT ACROSS THE WARNED AREA...LOWEST VALUES DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY OR CURED FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. OUTDOOR BURNING IS NOT RECOMMENDED. && $$ TXZ229>234-239>244-201130- /O.CON.KCRP.FW.W.0006.121220T0900Z-121220T2100Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO- 641 PM CST WED DEC 19 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM CST THURSDAY FOR MOST OF SOUTH TEXAS FROM 3 AM TO 3 PM CST THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES... * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO THURSDAY AFTERNOON. CONDITIONS WILL IMPROVE DURING THE AFTERNOON AS THE STRONGER WINDS DECREASE IN INTENSITY. * WIND...NORTHERLY 20 FOOT WINDS 20 TO 30 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 15 AND 25 PERCENT ACROSS THE WARNED AREA...LOWEST VALUES DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY OR CURED FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. OUTDOOR BURNING IS NOT RECOMMENDED. && $$
883 WWUS84 KCRP 201053 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 453 AM CST THU DEC 20 2012 ...RED FLAG WARNING REMAINS IN EFFECT FOR MOST OF SOUTH TEXAS TODAY... .EXTREMELY DRY AIR WILL POUR INTO THE REGION IN WAKE OF A STRONG COLD FRONT. IN ADDITION...STRONG NORTHERLY WINDS WILL ALSO DEVELOP IN WAKE OF THE FRONT. THESE WEATHER INGREDIENTS COMBINED WITH DRY TO CURED FUELS WILL CREATE A CRITICAL FIRE DANGER THREAT FOR MOST OF THE REGION. CONDITIONS WILL GRADUALLY IMPROVE DURING THE LATE AFTERNOON INTO THE EVENING HOURS AS WINDS DIMINISH IN INTENSITY. TXZ229>234-239>244-246-201900- /O.CON.KCRP.FW.W.0006.000000T0000Z-121220T2100Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-REFUGIO- 453 AM CST THU DEC 20 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON FOR MOST OF SOUTH TEXAS FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES... * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO THURSDAY AFTERNOON. CONDITIONS WILL IMPROVE DURING THE AFTERNOON AS THE STRONGER WINDS DECREASE IN INTENSITY. * WIND...NORTHERLY 20 FOOT WINDS 20 TO 30 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 15 AND 25 PERCENT ACROSS THE WARNED AREA...LOWEST VALUES DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY OR CURED FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. OUTDOOR BURNING IS NOT RECOMMENDED. && $$
869 WWUS84 KCRP 201113 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 513 AM CST THU DEC 20 2012 ...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTH TEXAS TODAY... .EXTREMELY DRY AIR WILL POUR INTO THE REGION IN WAKE OF A STRONG COLD FRONT. IN ADDITION...STRONG NORTHERLY WINDS WILL ALSO DEVELOP IN WAKE OF THE FRONT. THESE WEATHER INGREDIENTS COMBINED WITH DRY TO CURED FUELS WILL CREATE A CRITICAL FIRE DANGER THREAT FOR THE REGION. CONDITIONS WILL GRADUALLY IMPROVE DURING THE LATE AFTERNOON INTO THE EVENING HOURS AS WINDS DIMINISH IN INTENSITY. TXZ245-247-201900- /O.EXA.KCRP.FW.W.0006.000000T0000Z-121220T2100Z/ ARANSAS-CALHOUN- 513 AM CST THU DEC 20 2012 ...RED FLAG WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON FOR ALL OF SOUTH TEXAS FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE CURRENTLY UNDERWAY AND WILL CONTINUE THROUGH THE AFTERNOON. CONDITIONS WILL IMPROVE DURING THE LATE AFTERNOON AS THE STRONGER WINDS DECREASE IN INTENSITY. * WIND...NORTHERLY 20 FOOT WINDS 20 TO 30 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 15 AND 25 PERCENT ACROSS THE WARNED AREA...LOWEST VALUES DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY OR CURED FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. OUTDOOR BURNING IS NOT RECOMMENDED. && $$ TXZ229>234-239>244-246-201900- /O.CON.KCRP.FW.W.0006.000000T0000Z-121220T2100Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-REFUGIO- 513 AM CST THU DEC 20 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON FOR ALL OF SOUTH TEXAS FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES... * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE CURRENTLY UNDERWAY AND WILL CONTINUE THROUGH THE AFTERNOON. CONDITIONS WILL IMPROVE DURING THE LATE AFTERNOON AS THE STRONGER WINDS DECREASE IN INTENSITY. * WIND...NORTHERLY 20 FOOT WINDS 20 TO 30 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 15 AND 25 PERCENT ACROSS THE WARNED AREA...LOWEST VALUES DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY OR CURED FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. OUTDOOR BURNING IS NOT RECOMMENDED. && $$
700 WWUS84 KCRP 201835 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1235 PM CST THU DEC 20 2012 ...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH THIS AFTERNOON... .EXTREMELY DRY AIR WILL POUR INTO THE REGION IN WAKE OF A STRONG COLD FRONT. IN ADDITION...STRONG NORTHERLY WINDS WILL ALSO CONTINUE THROUGH AT LEAST THIS AFTERNOON. THESE WEATHER INGREDIENTS COMBINED WITH DRY TO CURED FUELS WILL CREATE A CRITICAL FIRE DANGER THREAT FOR THE REGION. CONDITIONS WILL GRADUALLY IMPROVE DURING THE LATE AFTERNOON INTO THE EVENING HOURS AS WIND SPEEDS DIMINISH. TXZ229>234-239>247-202100- /O.CON.KCRP.FW.W.0006.000000T0000Z-121220T2100Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1235 PM CST THU DEC 20 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON FOR ALL OF SOUTH TEXAS FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES... * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE CURRENTLY UNDERWAY AND WILL CONTINUE THROUGH THE AFTERNOON. CONDITIONS WILL IMPROVE DURING THE LATE AFTERNOON AS THE STRONGER WINDS DECREASE IN INTENSITY. * WIND...NORTHERLY 20 FOOT WINDS 20 TO 30 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 15 AND 25 PERCENT ACROSS THE WARNED AREA...LOWEST VALUES DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY OR CURED FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. OUTDOOR BURNING IS NOT RECOMMENDED. && $$ RG
280 WWUS84 KCRP 202055 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 255 PM CST THU DEC 20 2012 ...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF SOUTH TEXAS THROUGH EARLY EVENING... .AN EXTREMELY DRY AIR MASS HAS PUSHED INTO SOUTH TEXAS IN WAKE OF THIS MORNINGS FRONTAL PASSAGE. WHILE NORTHERLY WIND SPEEDS HAVE DIMINISHED...THEY WILL REMAIN MODERATE TO STRONG THROUGH EARLY EVENING. THEREFORE...THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 6 PM CDT. CONDITIONS WILL GRADUALLY IMPROVE DURING THE THE EVENING HOURS AS WIND SPEEDS DIMINISH AND RELATIVE HUMIDITY VALUES SLOWLY REBOUND. TXZ229>234-239>247-210000- /O.EXT.KCRP.FW.W.0006.000000T0000Z-121221T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 255 PM CST THU DEC 20 2012 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING FOR ALL OF SOUTH TEXAS FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES... * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE CURRENTLY UNDERWAY AND WILL CONTINUE THROUGH THE EARLY EVENING. CONDITIONS WILL IMPROVE THIS EVENING AS WIND SPEEDS DIMINISH. * WIND...NORTHERLY 20 FOOT WINDS 20 TO 30 MPH WITH FREQUENT GUSTS OF 30 TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 15 AND 25 PERCENT ACROSS THE WARNED AREA. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY OR CURED FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. OUTDOOR BURNING IS NOT RECOMMENDED. && $$ RG
334 WWUS84 KCRP 202350 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 550 PM CST THU DEC 20 2012 TXZ229>234-239>247-210100- /O.EXP.KCRP.FW.W.0006.000000T0000Z-121221T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 550 PM CST THU DEC 20 2012 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING FOR SOUTH TEXAS... WIND SPEEDS WILL CONTINUE TO DIMINISH THIS EVENING...LESSENING THE FIRE DANGER THREAT. THUS...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ HART
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Dec 19, 11:46 AM CST, 35 minutes earlier.
Area forecast discussion, Dec 19, 11:46 AM CST, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1146 AM CST WED DEC 19 2012
.DISCUSSION...UPDATED FOR 18Z AVIATION DISCUSSION BELOW.
&&
.AVIATION...ASIDE FROM A FEW HRS OF MVFR CIGS THIS
AFTN...PRIMARILY VFR NEXT 24 HRS. CURRENT LOW CLOUD DECK SHOULD
CONTINUE TO MIX OUT THIS AFTN WITH CIGS INCREASING TO VFR LEVELS
/MAY PERSIST LONGEST AT KVCT/. MAINLY CLEAR SKIES THIS EVENING
AHEAD OF COLD FRONT PASSAGE. A THIN BAND OF CLOUDS WILL ACCOMPANY
THE FRONT BUT SHOULD NOT CREATE A SIGNIFICANT FLIGHT CONCERN.
KCRP/KVCT/KALI MAY EXPERIENCE A BRIEF PERIOD OF REDUCED VSBYS/BR
AHEAD OF FRONT...BUT SHOULD NOT BE WIDESPREAD. STRONG GUSTY SOUTH
WINDS EARLY THIS AFTN WILL GRADUALLY DIMINISH IN INTENSITY BY LATE
AFTN /EARLIEST AT KLRD/. LIGHT WINDS THIS EVENING WILL BECOME
STRONG FROM THE NNW OVERNIGHT DUE TO FROPA WITH STRONG WINDS
CONTINUING THROUGH THURS MRNG.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 87 54 62 36 62 / 10 10 10 0 0
VICTORIA 80 48 59 27 58 / 10 10 10 0 0
LAREDO 90 51 63 37 64 / 10 10 10 0 0
ALICE 89 53 63 34 64 / 10 10 10 0 0
ROCKPORT 77 54 60 37 61 / 10 10 10 0 0
COTULLA 88 45 61 29 63 / 10 10 10 0 0
KINGSVILLE 87 55 62 33 63 / 10 10 10 0 0
NAVY CORPUS 79 56 61 45 62 / 10 10 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES: BEE...DUVAL...GOLIAD...
JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
NUECES...SAN PATRICIO...VICTORIA...WEBB.
WIND ADVISORY UNTIL 1 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: JIM WELLS...KLEBERG...NUECES...SAN PATRICIO.
WIND ADVISORY UNTIL 5 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...REFUGIO...VICTORIA.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
GALE WARNING FROM 3 AM TO 3 PM CST THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
GALE WARNING FROM 3 AM TO 11 AM CST THURSDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.
&&
RH/79...AVIATIONHazardous weather outlook, Dec 19, 6:00 AM CST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 600 AM CST WED DEC 19 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-201200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 600 AM CST WED DEC 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH OF SOUTH TEXAS THURSDAY MORNING. THE COMBINATION OF LOW RELATIVE HUMIDITY VALUES AND STRONG NORTHERLY WINDS IN WAKE OF A COLD FRONT PASSAGE WILL LEAD TO A FIRE DANGER THREAT. A RED FLAG WARNING WILL LIKELY BE ISSUED LATER TODAY. A GALE WATCH REMAINS IN EFFECT FOR THE GULF WATERS THURSDAY MORNING IN WAKE OF THE COLD FRONT PASSAGE. A GALE WARNING WILL LIKELY BE ISSUED LATER TODAY. A WIND ADVISORY MAY BE REQUIRED FOR MUCH OF SOUTH TEXAS THURSDAY. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CB/GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 8:49 AM CST | Wind Advisory | CRP | Aransas, Calhoun, Jim Wells, Kleberg, Nueces, Refugio and 2 more | 8 hr |
| Dec 19, 9:37 AM CST | Gale Warning | CRP | 29 hr |
Nearby
Red Flag Warnings in Texas, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.